A Note on a Classical Generating Function for the Jacobi Polynomials
Data(s) |
27/08/2010
27/08/2010
2005
|
---|---|
Resumo |
Mathematics Subject Classification: 33C45. A more general form for a classical generating function for the Jacobi polynomials is given. * Partially supported by Project MM 1305 - National Science Fund, Bulgarian Ministry of Educ. Sci. |
Identificador |
Fractional Calculus and Applied Analysis, Vol. 8, No 1, (2005), 63p-66p 1311-0454 |
Idioma(s) |
en |
Publicador |
Institute of Mathematics and Informatics Bulgarian Academy of Sciences |
Palavras-Chave | #Jacobi Polynomials #Generating Function #33C45 |
Tipo |
Article |